An integral equation describing an asexual population in a changing environment

Tang, Qi and Waxman, David (2003) An integral equation describing an asexual population in a changing environment. Nonlinear Analysis, 53 (5). pp. 683-699. ISSN 0362-546X

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Qi Tang
Date Deposited: 06 Feb 2012 18:39
Last Modified: 06 Feb 2012 21:35
URI: http://sro.sussex.ac.uk/id/eprint/17656
📧 Request an update